Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to take this lump above my ear ?

Hi. Two days ago as I was sleeping I fell off my bed. I hit my head on the corner of a table. Now I have a swollen lump just above the right ear . It hurts, but I haven t got any other medical condition . What can I try to make the lump disappear? I am 49 yo, 5 10 , 85 kg., and I m taking an anti-depressant (Sesaren XR 150 mg.).
Fri, 13 Jan 2012
Report Abuse
Question is related to
Drug/Medication
Pediatrician 's  Response
hi,
welcome to HCM.
read your prob, do not worry it is due to only local inflamation.
if you feel pain , you should take pain killer along with it you should take serrtid 10mg twice a day, it reduse swelling soon.
Dr aseem aseemadhuri@gmail.com
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Be patient with me. I m disabled and can t type fast. Over 1 month ago, I hit my ear hard on a grab bar in the bathroom. Pain went away after 5-10...

Recent questions on  Anti depressant

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I...

doctor1 MD

I have been having dry mouth after having some infection of the teeth. Had two bad ones extracted. My ENT special9st has prescribed steroid for me....

doctor1 MD

Yes I was prescribed zyprexa years ago for depression when going through a divorce. I've tried to stop it twice and this is my third and final...

doctor1 MD

Hi, I suffer from pain in the lower and middle part of my stomach . It becomes a lot more pronounced when I opsuh down on my stomach. Pain...

doctor1 MD

Hi . I am on antidepressants for about 7 years now. I was so slim but suddenly gained a lot of weight. I began to have an enlarged liver of 17.5...

doctor1 MD

I am sometime getting anxious over small issues and myhealth gets spoiled